RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 2, Pages 251–260 (Mi mz8569)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative

I. G. Mamedov

Institute of Cybernetics named after Academician A. Huseynov, National Academy of Sciences of Aserbaijan

Abstract: In the present paper, we study the Goursat problem for a three-dimensional equation with highest derivative of fifth order with $L_p$-coefficients and establish a homeomorphism between certain pairs of Banach spaces by reducing this problem to the equivalent Volterra integral equation.

Keywords: three-dimensional equation with highest derivative of fifth order, Goursat problem, Volterra integral equation, Sobolev space.

DOI: https://doi.org/10.4213/mzm8569

Full text: PDF file (474 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:2, 239–247

Bibliographic databases:

UDC: 517.956
Received: 18.08.2009
Revised: 20.06.2012

Citation: I. G. Mamedov, “Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative”, Mat. Zametki, 96:2 (2014), 251–260; Math. Notes, 96:2 (2014), 239–247

Citation in format AMSBIB
\Bibitem{Mam14}
\by I.~G.~Mamedov
\paper Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 2
\pages 251--260
\mathnet{http://mi.mathnet.ru/mz8569}
\crossref{https://doi.org/10.4213/mzm8569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344293}
\zmath{https://zbmath.org/?q=an:1316.35209}
\elib{http://elibrary.ru/item.asp?id=21826546}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 2
\pages 239--247
\crossref{https://doi.org/10.1134/S0001434614070256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340938800025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906498622}


Linking options:
  • http://mi.mathnet.ru/eng/mz8569
  • https://doi.org/10.4213/mzm8569
  • http://mi.mathnet.ru/eng/mz/v96/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bandaliyev R.A., Guliyev V.S., Mamedov I.G., Rustamov Ya.I., “Optimal Control Problem For Bianchi Equation in Variable Exponent Sobolev Spaces”, J. Optim. Theory Appl., 180:1, SI (2019), 303–320  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:555
    Full text:56
    References:61
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019